# SDR CA000320008

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: DSC252A40272
- Condition: Leaking
- Location: Brake System
- Component: Hydraulic Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 BRAKE LINE FOUND LEAKING. LINE REPLACED.
